Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 5687920, 15 pages
http://dx.doi.org/10.1155/2016/5687920
Research Article

Nonclassical Problem for Ultraparabolic Equation in Abstract Spaces

1Faculty of Exact and Natural Sciences, Ivane Javakhishvili Tbilisi State University, 3 I. Tchavtchavadze Avenue, 0179 Tbilisi, Georgia
2School of Informatics, Engineering and Mathematics, University of Georgia, 77a M. Kostava Street, 0175 Tbilisi, Georgia

Received 6 March 2016; Accepted 24 April 2016

Academic Editor: Maria Alessandra Ragusa

Copyright © 2016 Gia Avalishvili and Mariam Avalishvili. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Il'in and R. Z. Khas'minskii, “On equations of brownian motion,” Theory of Probability and Its Applications, vol. 9, no. 3, pp. 421–444, 1964. View at Publisher · View at Google Scholar
  2. S. Chandresekhar, “Stochastic problems in physics and astronomy,” Reviews of Modern Physics, vol. 15, pp. 1–89, 1943. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. V. Karaushev, River Hydraulic, Hydrometeorological Edition, Leningrad, 1969 (Russian).
  4. H. Risken, The Fokker-Planck Equation. Methods of Solution and Applications, vol. 18 of Springer Series in Synergetics, Springer, Berlin, Germany, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. I. Kozhanov, “On the solvability of boundary value problems for quasilinear ultraparabolic equations in some mathematical models of the dynamics of biological systems,” Journal of Applied and Industrial Mathematics, vol. 4, no. 4, pp. 512–525, 2010. View at Google Scholar
  6. G. F. Webb, “Population models structured by age, size, and spatial position,” in Structured Population Models in Biology and Epidemiology, vol. 1936 of Lecture Notes in Mathematics, pp. 1–49, Springer, Berlin, Germany, 2008. View at Google Scholar
  7. M. Di Francesco and A. Pascucci, “A continuous dependence result for ultraparabolic equations in option pricing,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 1026–1041, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. A. D. Rendall, “The characteristic initial value problem for the Einstein equations,” in Nonlinear Hyperbolic Equations and Field Theory (Varenna, 1990), vol. 253 of Pitman Research Notes in Mathematics Series, pp. 154–163, Longman Scientific & Technical, 1992. View at Google Scholar
  9. J. Uglum, “Quantum cosmology of R×S2×S1,” Physical Review, vol. 46, no. 3, pp. 4365–4372, 1992. View at Google Scholar
  10. A. Ashyralyev and S. Yılmaz, “An approximation of ultra-parabolic equations,” Abstract and Applied Analysis, vol. 2012, Article ID 840621, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Bouziani, “On the solvability of nonlocal pluriparabolic problems,” Electronic Journal of Differential Equations, vol. 2001, no. 21, pp. 1–16, 2001. View at Google Scholar
  12. T. G. Genčev, “Ultraparabolic equations,” Soviet Mathematics, Doklady, vol. 4, pp. 979–982, 1963. View at Google Scholar
  13. L. G. Gomboev, “Stability estimates for the solutions of a certain ultraparabolic equation,” Siberian Mathematical Journal, vol. 29, no. 1, pp. 156–159, 1988. View at Publisher · View at Google Scholar
  14. A. M. Il'in, “On a class of ultraparabolic equations,” Soviet Mathematics, Doklady, vol. 5, pp. 1673–1676, 1964. View at Google Scholar
  15. V. A. Khoa, T. N. Huy, L. T. Lan, and N. T. Y. Ngoc, “A finite difference scheme for nonlinear ultra-parabolic equations,” Applied Mathematics Letters, vol. 46, pp. 70–76, 2015. View at Publisher · View at Google Scholar
  16. S. Mesloub, “On a nonlocal problem for a pluriparabolic equation,” Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, vol. 67, no. 1-2, pp. 203–219, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. N. S. Piskunov, “Boundary value problems for equations of elliptic-parabolic type,” Matematicheskii. Sbornik, vol. 7(49), no. 3, pp. 385–424, 1940 (Russian). View at Google Scholar
  18. S. Polidoro, “On a class of ultraparabolic operators of Kolmogorov-Fokker-Planck type,” Le Matematiche, vol. 49, no. 1, pp. 53–105, 1994. View at Google Scholar
  19. S. Polidoro and M. A. Ragusa, “Hölder regularity for solutions of ultraparabolic equations in divergence form,” Potential Analysis, vol. 14, no. 4, pp. 341–350, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Polidoro and M. A. Ragusa, “Harnack inequality for hypoelliptic ultraparabolic equations with a singular lower order term,” Revista Matematica Iberoamericana, vol. 24, no. 3, pp. 1011–1046, 2008. View at Google Scholar
  21. N. Protsakh, “Inverse problem for an ultraparabolic equation,” Tatra Mountains Mathematical Publications, vol. 54, pp. 133–151, 2013. View at Google Scholar · View at MathSciNet
  22. M. A. Ragusa, “On weak solutions of ultraparabolic equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 47, no. 1, pp. 503–511, 2001. View at Google Scholar
  23. J. I. Šatyro, “The first boundary value problem for a certain ultraparabolic equation,” Differencial'nye Uravnenija, vol. 7, pp. 1089–1096, 1971 (Russian). View at Google Scholar · View at MathSciNet
  24. A. S. Tersenov, “Ultraparabolic equations and unsteady heat transfer,” Journal of Evolution Equations, vol. 5, no. 2, pp. 277–289, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. S. A. Tersenov, “Well-posedness of boundary value problems for a certain ultraparabolic equation,” Siberian Mathematical Journal, vol. 40, no. 6, pp. 1157–1169, 1999. View at Publisher · View at Google Scholar
  26. L. R. Volevich and S. G. Gindikin, “The Cauchy problem for pluriparabolic differential equations, II,” Mathematics of the USSR-Sbornik, vol. 7, pp. 205–226, 1970. View at Google Scholar
  27. J.-L. Lions, “Sur certaines équations aux dérivées partielles à coefficients opérateurs non bornés,” Journal d'Analyse Mathématique, vol. 6, no. 1, pp. 333–355, 1958. View at Publisher · View at Google Scholar
  28. L. Lorenzi, “An abstract ultraparabolic integrodifferential equation,” Le Matematiche, vol. 53, no. 2, pp. 401–435, 1998. View at Google Scholar · View at MathSciNet
  29. K. Ramdani, M. Tucsnak, and J. Valein, “Detectability and state estimation for linear age-structured population diffusion models,” ESAIM: Mathematical Modelling and Numerical Analysis, 2016. View at Publisher · View at Google Scholar
  30. C. Walker, “Some remarks on the asymptotic behavior of the semigroup associated with age-structured diffusive populations,” Monatshefte für Mathematik, vol. 170, no. 3-4, pp. 481–501, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. S. G. Krejn and G. I. Laptev, “Boundary value problems for an equation in Hilbert space,” Soviet Mathematics, Doklady, vol. 3, pp. 1350–1354, 1962. View at Google Scholar
  32. A. A. Kerefov, “Nonlocal boundary-value problems for parabolic equations,” Differential Equations, vol. 15, pp. 52–54, 1979. View at Google Scholar
  33. G. Avalishvili and M. Avalishvili, “On nonclassical problems for first-order evolution equations,” Georgian Mathematical Journal, vol. 18, pp. 441–463, 2011. View at Google Scholar
  34. G. Avalishvili, M. Avalishvili, and B. Miara, “Nonclassical problems with nonlocal initial conditions for second-order evolution equations,” Asymptotic Analysis, vol. 76, no. 3-4, pp. 171–192, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  35. A. Benrabah, F. Rebbani, and N. Boussetila, “A study of the multitime evolution equation with time-nonlocal conditions,” Balkan Journal of Geometry and Its Applications, vol. 16, no. 2, pp. 13–24, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  36. D. Gordeziani, M. Avalishvili, and G. Avalishvili, “On the investigation of one nonclassical problem for Navier–Stokes equations,” Applied Mathematics and Informatics, vol. 7, no. 2, pp. 66–77, 2002. View at Google Scholar · View at MathSciNet
  37. D. G. Gordeziani and G. A. Avalishvili, “Time-nonlocal problems for Schrödinger type equations. I: problems in abstract spaces,” Differential Equations, vol. 41, no. 5, pp. 703–711, 2005. View at Google Scholar
  38. D. G. Gordeziani and G. A. Avalishvili, “Time-nonlocal problems for Schrödinger type equations: II. Results for specific problems,” Differential Equations, vol. 41, no. 6, pp. 852–859, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  39. V. S. Il'kiv and B. I. Ptashnyk, “An ill-posed nonlocal two-point problem for systems of partial differential equations,” Siberian Mathematical Journal, vol. 46, no. 1, pp. 94–102, 2005. View at Publisher · View at Google Scholar
  40. G. M. Lieberman, “Nonlocal problems for quasilinear parabolic equations,” in Nonlinear Problems in Mathematical Physics and Related Topics I, vol. 1, pp. 247–270, Kluwer Academic/Plenum, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  41. R. Quintanilla, “A note on a non-standard problem for an equation with a delay term,” Applied Mathematics and Computation, vol. 216, no. 9, pp. 2759–2765, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  42. M. A. Ragusa, “Cauchy-Dirichlet problem associated to divergence form parabolic equations,” Communications in Contemporary Mathematics, vol. 6, no. 3, pp. 377–393, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  43. È. M. Saydamatov, “Well-posedness of general nonlocal nonhomogeneous boundary value problems for pseudodifferential equations with partial derivatives,” Siberian Advances in Mathematics, vol. 17, no. 3, pp. 213–226, 2007. View at Publisher · View at Google Scholar
  44. V. V. Shelukhin, “A non-local in time model for radionuclides propagation in Stokes fluid,” Dinamika Sploshnoi Sredy, vol. 107, pp. 180–193, 1993. View at Google Scholar
  45. V. V. Shelukhin, “A problem nonlocal in time for the equations of the dynamics of a barotropic ocean,” Siberian Mathematical Journal, vol. 36, no. 3, pp. 608–630, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  46. R. Dautray and J.-L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, Volume 5: Evolution Problems I, Springer, Berlin, Germany, 2000.
  47. W. McLean, Strongly Elliptic Systems and Boundary Integral Equations, Cambridge University Press, Cambridge, UK, 2000. View at MathSciNet